Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 150571, 10 pages
http://dx.doi.org/10.1155/2012/150571
Research Article

On Subclass of ๐‘˜ -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations

Department of Mathematics, College of Computer Science and Mathematics, University of Al-Qadisiya, Diwaniya, Iraq

Received 30 December 2011; Revised 28 February 2012; Accepted 13 March 2012

Academic Editor: Ondřej Došlý

Copyright © 2012 Waggas Galib Atshan and Ali Hamza Abada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Waggas Galib Atshan and Ali Hamza Abada, “On Subclass of -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations,” Abstract and Applied Analysis, vol. 2012, Article ID 150571, 10 pages, 2012. https://doi.org/10.1155/2012/150571.